Title of article :
Triple Solutions for Second-Order Three-Point Boundary Value Problems1
Author/Authors :
Xiaoming He and Weigao Ge، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2002
Pages :
10
From page :
256
To page :
265
Abstract :
We establish the existence of at least three positive solutions to the second-order three-point boundary value problem, u + f t u = 0 u 0 = 0 αu η = u 1 , where η 0 < η < 1 0 < α < 1/η, and f 0 1 × 0 ∞ → 0 ∞ is continuous. We accomplish this by making growth assumptions on f which can apply to many more cases than the sublinear and superlinear ones discussed in recent works.
Keywords :
Multiple solutions , cone. , Three-point boundary value problem , Fixed points
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2002
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
933551
Link To Document :
بازگشت